# SDR HNAA9900134

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- System (JASC): 7921 · Engine Oil Cooler
- Part: Intercostal
- Condition: Cracked
- Location: Nr 2 Oil Cooler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OIL COOLER DOOR I/B INTERCOSTAL CRACKED FROM LARGE RIVET JUST FWD OF HINGE POINT RUNNING AFT TO HINGE POINT HOLE.  DEFERED PER ESR8-54-91-11.  REPLACE WITH POST MOD 8/1619 INTERCOSTAL WITHIN 500 HRS.  REMOVED AND REPLACED OIL COOLER DOOR I/B INTERCOSTAL .
